Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suggest if taking whey protein and creatine powder is safe

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1552 Questions
Question
I am regular to Gym and do Cardio and weight training .Aim is to build muscle and a strong physique.My Gym instructor suggested me following supplement .Please suggest if these are safe to consume.

1) Grenade Thermo Detonator for Fat burning - I am overweight.

2) Whey protein

3) Casein Protein

4) Creatine powder



Please suggest if these are safe to consume as I am taking regular medicine for BP ( Losar-A , Lorvas-SR ) for borderline sugar ( Glycephase SR 500 ) for Cholestrol prevention ( Atorlip ).

I am also taking GNC brand multivitamin , Mega Men and Tripple strength fish oil .
Posted Wed, 20 Aug 2014 in Healthy Living
 
 
Answered by Dr. Vaishalee Punj 2 hours later
Brief Answer:
Its not safe for you

Detailed Answer:
Hi
Thanks for your query.

I have read your query. You have high blood pressure and borderline sugar.

High protein diet is recommended for high blood sugar. For this purpose, supplements like proteinex can be taken. But the confusing point is high blood pressure. I also do not know the status of kidney function in you. High protein is not recommended in kidney damage due to any cause like high blood pressure etc.

I would suggest that you take diet as recommended by your doctor. All the four supplements mentioned by you are high in protein. I would not suggest then to you.

Also fish oil has some side effects on intestines and may be the cause of tummy increase. I would suggest that you discontinue fish oil supplements. Rather take hygienic food and clean drinking water preferably from an RO system to prevent intestinal infections.

Hope it helps

Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor